# SDR DXTA200702342

- Difficulty date: July 17, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 7,870 hours, 5,003 cycles
- Engine: Allsn AE3007C
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7464513
- Condition: Dirty
- Location: Aft Service Bay
- Part time: 7,870 hours, 5,003 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CABIN PAC TEMP IS UNCONTROLLABLE AND ALSO PRODUCING AN OILY SMELL IN THE CABIN.  INSPECTED ACM, OIL, AND SERVICED, REPLACED COALESCER SOCKS PERFORMED APU AND ENGINE RUNS, NO OIL SMELL PRESENT.  PERFORMED OPS CHECK OF CABIN TEMP CONTROLER WITH APU AND ENGINE WITH NO FAULTS NOTED.   CONTROLS TEMP IN MANUAL AND AUTO REF CE 750 M/M 12-10-01.
